Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Seroquel

I have been taking seroquel for bipolar disorder, and right after i take it a few minutes, it causes my feet to sor of twich or causes them to feel funny and move involuntarily. Has anyone else experienced this ? Is it a side effect that passes ? My doctor didn't have any appointments until Monday, so i either stop taking it or deal with it.

Answer Question
 
Anonymous

Asked by Anonymous at 4:10 PM on Apr. 29, 2011 in Health

Answers (3)
  • vbruno

    Answer by vbruno at 4:12 PM on Apr. 29, 2011

  • It made dh twitch. When he stopped taking the med he stopped twitching but while taking it no it stayed.
    SalemWitchChild

    Answer by SalemWitchChild at 4:13 PM on Apr. 29, 2011

  • that is one of the side effects. you will feel them for a while. i still do.
    yummysmummy

    Answer by yummysmummy at 1:04 AM on Apr. 30, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.